# SDR CALA2025040703586

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 27,507 hours, 10,083 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: 116A44112
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W INB FIXED L/E FAIRING I/B PYLON # 2 END CAP DEEP GOUGES,  REF AAR N/R 9948446  REMOVED AND REPLACED AT R/W INBD FIXED L/E INBD OF #2 PYLON AS PER B737-800 SRM 51-40-02-0G-0 AND DWG# 116A4008.
